Publicacións (101)

2021

  1. Las matemáticas en la educación: algunas ideas

    Gaceta de la Real Sociedad Matematica Española, Vol. 24, Núm. 2, pp. 237-243

  2. Disjointly non-singular operators on Banach lattices

    Journal of Functional Analysis, Vol. 280, Núm. 8

  3. Bertrand Russell en Tenerife

    Bloc de las Islas Canarias, Núm. 17, pp. 53-68

  4. A quantitative approach to disjointly non-singular operators

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 115, Núm. 4

2020

  1. Some Examples of m-Isometries

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 2

2019

  1. Siete ideas sobre la enseñanza de las Matemáticas

    Números: Revista de didáctica de las matemáticas, Núm. 100, pp. 219-221

2016

  1. Weighted shift and composition operators on ℓp which are (m,q)-isometries

    Linear Algebra and Its Applications, Vol. 505, pp. 152-173

  2. Matemáticas en la Educación

    Números: Revista de didáctica de las matemáticas, Núm. 93, pp. 7-13

  3. Arithmetic Progressions and Its Applications to (m, q)-Isometries: A Survey

    Results in Mathematics, Vol. 69, Núm. 1-2, pp. 177-199

2015

  1. Note on (m, q)-isometries on an hyperspace of a normed space

    Annals of Functional Analysis, Vol. 6, Núm. 3, pp. 110-117

2014

  1. Perturbation of m-isometries by nilpotent operators

    Abstract and Applied Analysis, Vol. 2014

  2. (m, q)-isometries on metric spaces

    Journal of Operator Theory, Vol. 72, Núm. 2, pp. 313-329

2013

  1. Products of m-isometries

    Linear Algebra and Its Applications, Vol. 438, Núm. 1, pp. 80-86

  2. An isometry plus a nilpotent operator is an m-isometry. Applications

    Journal of Mathematical Analysis and Applications, Vol. 407, Núm. 2, pp. 505-512

2012

  1. Quantities characterizing semi-Fredholm operators and perturbation radii

    Journal of Mathematical Analysis and Applications, Vol. 390, Núm. 1, pp. 362-367

  2. Powers of m-isometries

    Studia Mathematica, Vol. 208, Núm. 3, pp. 249-255

  3. On the infimum of a quasiconvex vector function over an intersection

    Top, Vol. 20, Núm. 2, pp. 503-516

2011

  1. On the infimum of a quasiconvex function over an intersection. Application to the distance function

    Journal of Convex Analysis, Vol. 18, Núm. 3, pp. 687-698

  2. Changes of signs in conditionally convergent series on a small set

    Applied Mathematics Letters, Vol. 24, Núm. 11, pp. 1831-1834

2010

  1. A note on measures of nonconvexity

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 72, Núm. 6, pp. 3108-3111